# SDR SWIA201230740

- Difficulty date: May 9, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 28,590 hours, 24,595 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane Cap
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP CENTER LEADING EDGE VANE CAP IS CHAFED.  (C-CHECK)  REPLACED LEFT INBOARD FLAP CENTER LEADING EDGE VANE CAP.
